| Catalog Number |
511100200060 |
| Medical Device Problem Code |
Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the rings of a 2.0mm coupler was unable to fully attach (close).This issue was identified during surgical anastomosis.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
B5: a new coupler was used to complete anastomosis.H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed on the coupler using an anastomotic instrument with no issues noted; there was proper ring alignment.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.